Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 308, NWS Jacksonville, FL

September 26, 2011Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 26, 2011, 4:55 PM EDT for Duval County, Nassau County, Florida. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2011, 4:55 PM EDT (20:55 UTC)
Expired
Sep 26, 2011, 5:45 PM EDT
In force
50 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 24 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 5:00 PM EDTTSTM WND DMG5 Ese Arlington, FLTREES WERE DOWN ON POWER LINES CAUSING POWER OUTAGES. THE TIME OF DAMAGE WAS BASED ON RADAR IMAGERY.
Sep 26, 5:00 PM EDTTSTM WND DMG6 Wsw Mayport, FLTREE DAMAGE OCCURRED ON MCCORMICK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3076 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3076 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WUUS52 KJAX 262055
SVRJAX
FLC031-089-262145-
/O.NEW.KJAX.SV.W.0308.110926T2055Z-110926T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT MON SEP 26 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA
  EASTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 545 PM EDT

* AT 455 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR UNF...AND MOVING
  NORTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MAYPORT...FORT CAROLINE...LITTLE TALBOT ISLAND...TALBOT ISLAND...
  OCEANWAY AND AMELIA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3028 8140 3027 8161 3057 8165 3060 8144
      3052 8143 3051 8144 3050 8142 3048 8140
      3040 8139
TIME...MOT...LOC 2055Z 178DEG 17KT 3037 8151

$$

PETERSON
1 follow-up statement
164 
WWUS52 KJAX 262150
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT MON SEP 26 2011

FLC031-089-262201-
/O.EXP.KJAX.SV.W.0308.000000T0000Z-110926T2145Z/
DUVAL FL-NASSAU FL-
550 PM EDT MON SEP 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NASSAU AND
NORTHEASTERN DUVAL COUNTIES HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3028 8140 3027 8161 3057 8165 3060 8144
      3052 8143 3051 8144 3050 8142 3048 8140
      3040 8139
TIME...MOT...LOC 2055Z 178DEG 17KT 3037 8151

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:43 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Sep 26, 2:43 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT MON SEP 26 2011

.SHORT TERM...IT MAY BE SEPT 26 BUT CERTAINLY FEELS MORE LIKE A
JULY/AUGUST PATTERN. LATE MORNING AND EARLY AFTERNOON THUNDERSTORMS
ONCE AGAIN HAVE DEVELOPED ALONG THE GULF AND ATLANTIC SEA-
BREEZES...WITH ACTIVITY AGAIN FORECAST TO INCREASE WHILE SPREADING
INLAND THE BALANCE OF THIS AFTERNOON. ATMOSPHERE REMAINS QUITE
MOIST AND UNSTABLE WITH STRONG TO PULSE SEVERE THUNDERSTORMS
FORECAST. WITH A STEERING MOTION TOWARDS THE EAST...ANOTHER
SIGNIFICANT OUTBREAK OF STORMS IS POSSIBLE ALONG THE I-95
CORRIDOR.

NUMERICAL MODELS INDICATE SOUTHWEST WINDS WILL PREVAIL IN THE LOWER
LEVELS OF THE ATMOSPHERE THROUGH THURSDAY. WE NOW THINK THERE WILL
BE A GREATER COVERAGE OF SHOWERS AND STORMS FOR TUESDAY AND WEDNESDAY...
ESPECIALLY ALONG THE I-95 CORRIDOR WHERE A SEA- BREEZE COLLISION
WILL LIKELY OCCUR EACH AFTERNOON. IN RESPONSE...HAVE INCREASED
POPS FOR EACH DAY. TEMPERATURES WILL REMAIN QUITE WARM WITH UPPER
80S/LOWER 90S FORECAST EACH AFTERNOON.

THE INTERACTION OF DAYTIME SHOWERS AND STABLE CONDITIONS AT NIGHT
WILL PROVIDE FAVORABLE CONDITIONS FOR FOG/LOW CLOUDS TO FORM
DURING THE LATE NIGHT/EARLY MORNING TIME-FRAME.

FRIDAY...A VIGOROUS MID-LEVEL DISTURBANCE IS FORECAST TO ADVANCE
A SURFACE COLD FRONT THROUGH THE AREA...WITH MUCH DRIER AND STABLE
CONDITIONS DEVELOPING IN ITS WAKE.

.LONG TERM...A LARGE HIGH PRESSURE SYSTEM WILL DOMINATE MUCH OF
THE EASTERN UNITED STATES. LOCALLY...DRY CONDITIONS ARE FORECAST
ALONG WITH SEASONAL TEMPS.

&&

.AVIATION...SCATTERED STORMS WILL CONTINUE TO DEVELOP AS THE SEA
BREEZES MOVE INLAND AND COLLIDE WITH OTHER BOUNDARIES. HAVE VCTS
AT ALL TERMINALS UNTIL 00Z. HAVE OCNL MVFR WITH TS AT SSI TIL
20Z. AMENDMENTS MAY NEEDED AT THE OTHER TERMINALS. PATCHY LOW
CLOUDS AND FOG EXPECTED TONIGHT AND HAVE OCNL IFR AT GNV AND
VQQ BETWEEN 08Z-12Z.

&&

.MARINE...SWELLS CONTINUE TO GRADUALLY INCREASE WITH A 5 FOOT
SWELL AT THE ST AUGUSTINE BUOY AND 8 FEET AT THE CANAVERAL EAST
BUOY. WILL CONTINUE WITH THE EXERCISE CAUTION FOR THE OFFSHORE LEGS.
SOUTHWEST WINDS 10 KNOTS BECOMING EAST IN THE AFTERNOON. SCATTERED
SHOWERS AND STORMS. A COLD FRONT WILL MOVE ACROSS THE WATERS
FRIDAY NIGHT BRINGING A NORTHEAST SURGE AND POSSIBLE SMALL CRAFT
EXERCISE CAUTION CONDITIONS THIS WEEKEND.

RIP CURRENTS: A CONTINUED MODERATE RISK INTO TUESDAY DUE TO
EASTERLY SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  90  70  90 /  20  20  20  50
SSI  74  89  74  87 /  30  20  20  20
JAX  72  90  70  90 /  30  40  20  40
SGJ  74  89  72  89 /  30  30  10  20
GNV  70  90  70  90 /  30  40  10  30
OCF  70  91  69  91 /  30  40  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

ZAPPE/PETERSON/KEEGAN
Hazardous weather outlook, Sep 26, 11:12 AM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1112 AM EDT MON SEP 26 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-270915-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1112 AM EDT MON SEP 26 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. HIGHEST CHANCES ARE EXPECTED TO OVER EASTERN PORTIONS
OF NORTHEAST FLORIDA. A FEW OF THESE STORMS COULD BE STRONG TO
SEVERE WITH GUSTY WINDS...EXCESSIVE LIGHTNING...AND POSSIBLY HAIL.
THE EXPECTED SLOW MOVING NATURE OF THESE STORMS COULD LEAD TO
LOCALIZED FLOODING. STORM MOTION WILL BE EAST TO NORTHEAST AROUND 10
MPH.

MODERATE RISK OF RIP CURRENTS FOR TODAY DUE TO EASTERLY SWELLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

MODERATE RISK OF RIP CURRENTS WILL CONTINUE INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

In the hours before

Special weather statement, Sep 26, 3:32 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT MON SEP 26 2011

FLZ020>022-262015-
COLUMBIA-HAMILTON-SUWANNEE-
332 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...SOUTHEASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415
PM EDT...

AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF BELMONT...OR 7 MILES
NORTHEAST OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...WHITE
SPRINGS...SUWANNEE VALLEY AND BELMONT THROUGH 415 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3060 8263 3059 8262 3059 8254 3058 8253
      3040 8246 3037 8246 3007 8299 3034 8302
TIME...MOT...LOC 1932Z 248DEG 10KT 3043 8268

PETERSON
Special weather statement, Sep 26, 3:59 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT MON SEP 26 2011

FLZ024-262045-
NASSAU-
359 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...

AT 359 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES WEST OF YULEE...OR 6 MILES
SOUTHWEST OF ST. MARYS...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE AND FERNANDINA BEACH
THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8157 3055 8159 3056 8159 3056 8161
      3057 8161 3059 8163 3057 8166 3063 8175
      3074 8167 3065 8142 3064 8143
TIME...MOT...LOC 1959Z 217DEG 3KT 3064 8160

PETERSON
Special weather statement, Sep 26, 4:11 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT MON SEP 26 2011

FLZ024-GAZ165-166-262100-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
411 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND NORTHEASTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 412 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HARRIETTS BLUFF TO ST. MARYS...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST. MARYS...KINGSLAND...
HARRIETTS BLUFF...FERNANDINA BEACH...KINGS BAY BASE...HIGH POINT...
DUNGENESS AND CUMBERLAND ISLAND THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3078 8145 3074 8145 3070 8142 3064 8143
      3073 8169 3085 8173 3104 8167 3100 8146
      3098 8148 3096 8144 3098 8142 3098 8140
      3091 8139
TIME...MOT...LOC 2012Z 259DEG 2KT 3094 8160 3070 8153

ENYEDI
Special weather statement, Sep 26, 4:14 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT MON SEP 26 2011

GAZ135-136-262115-
APPLING-WAYNE-
414 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE
AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF ODUM TO 3 MILES NORTHEAST OF ODUM...MOVING NORTHEAST AT 20 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ODUM AND
DOCTORTOWN THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3190 8211 3185 8209 3183 8205 3183 8201
      3179 8198 3180 8195 3166 8183 3167 8181
      3164 8178 3162 8179 3161 8202 3170 8218
      3187 8224 3191 8214
TIME...MOT...LOC 2014Z 244DEG 15KT 3185 8211 3172 8197

ENYEDI
Special weather statement, Sep 26, 4:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT MON SEP 26 2011

FLZ020-262115-
HAMILTON-
432 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
HAMILTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 515 PM EDT...

AT 432 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF WEST LAKE...OR 7 MILES
SOUTH OF JENNINGS...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND WEST LAKE...JENNINGS AND JASPER THROUGH 515 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3062 8317 3060 8289 3043 8299 3042 8307
      3044 8309 3042 8314 3044 8321
TIME...MOT...LOC 2032Z 198DEG 2KT 3050 8308

PETERSON
Special weather statement, Sep 26, 4:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT MON SEP 26 2011

FLZ025-033-262130-
DUVAL-ST. JOHNS-
439 PM EDT MON SEP 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 439 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF BAYARD...OR 5 MILES
WEST OF PALM VALLEY...MOVING NORTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAWGRASS...PALM VALLEY...
BAYARD...PONTE VEDRA BEACH...JACKSONVILLE BEACH...SAN PABLO...UNF...
NEPTUNE BEACH...MAYPORT AND FORT CAROLINE THROUGH 530 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3010 8156 3040 8163 3045 8141 3044 8140
      3014 8136
TIME...MOT...LOC 2039Z 168DEG 10KT 3021 8148

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 12:11 AM EDTSpecial Weather StatementJAXSaint Johns49 min
Sep 26, 12:23 AM EDTSpecial Marine WarningJAX52 min
Sep 26, 1:50 PM EDTSpecial Marine WarningJAX85 min
Sep 26, 2:51 PM EDTSpecial Weather StatementJAXSuwannee39 min
Sep 26, 3:19 PM EDTSpecial Marine WarningJAX116 min
Sep 26, 3:28 PM EDTSpecial Weather StatementJAXGilchrist47 min
Sep 26, 3:29 PM EDTAreal Flood AdvisoryJAXHamilton, Suwannee61 min
Sep 26, 3:32 PM EDTSpecial Weather StatementJAXSuwannee43 min
Sep 26, 3:41 PM EDTAreal Flood AdvisoryJAXNassau64 min
Sep 26, 3:59 PM EDTSpecial Weather StatementJAXNassau46 min
Sep 26, 4:32 PM EDTSpecial Weather StatementJAXHamilton43 min
Sep 26, 4:39 PM EDTSpecial Weather StatementJAXDuval51 min
Sep 26, 4:43 PM EDTAreal Flood AdvisoryJAXDuval, Nassau92 min
Sep 26, 4:50 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau40 min
Sep 26, 4:51 PM EDTAreal Flood AdvisoryJAXDuval84 min
Sep 26, 4:57 PM EDTAreal Flood AdvisoryJAXSuwannee63 min
Sep 26, 5:04 PM EDTSpecial Marine WarningJAX86 min
Sep 26, 5:24 PM EDTAreal Flood WarningJAXNassau2 hr
Sep 26, 5:51 PM EDTSpecial Weather StatementJAXNassau39 min
Sep 26, 6:13 PM EDTSpecial Weather StatementJAXClay47 min
Sep 26, 6:17 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns43 min
Sep 26, 6:25 PM EDTSpecial Marine WarningJAX63 min
Sep 26, 6:38 PM EDTAreal Flood AdvisoryJAXNassau82 min
Sep 26, 6:49 PM EDTSpecial Weather StatementJAXDuval26 min
Sep 26, 6:53 PM EDTSpecial Weather StatementJAXSaint Johns37 min
Sep 26, 7:26 PM EDTSpecial Weather StatementJAXBaker34 min
Sep 26, 7:34 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.